# SDR COMA0370026

- Difficulty date: August 19, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 2,081 hours, 1,569 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02070H1443
- Condition: Failed
- Location: Cockpit
- Part time: 2,084 hours, 1,572 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5742 COPILOTS SIDE WINDOW SHATTERED.  REPLACED WINDOW.
